# SDR ASOA2014042410385

- Difficulty date: March 30, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 14,807 hours, 10,338 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Dented
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGGAGE BAY DOOR SEAL RETAINER DENTED.  REPAIRED IAW ECTC GREO 670-52-35-127 01.
